# SDR 2010FA0001209

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER HOLE ON CONNECTION PLATE FOR RT MLG DOOR ACTUATOR MOUNT FITTING.  R & R CONNECTION PLATE IAW SRM 51-72-11.
